www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3475

Title: Escape rates for noisy maps with anomalous prefactors
Authors: REIMANN, Peter
Lootens, E
Issue Date: 1996
Publisher: EDITIONS PHYSIQUE
Citation: EUROPHYSICS LETTERS, 34(1). p. 1-6
Abstract: The escape rate from a point attractor across an unstable fixed point is studied for a noisy map dynamics in 1 dimension. It is shown that for additive white noise xi with a distribution proportional to exp[-\xi\(alpha)], alpha > 1, the escape rate is dominated by an exponentially leading Arrhenius-like factor in the weak-noise limit. However, with the exception of Gaussian noise (alpha = 2), the pre-exponential contribution to the rate still depends more strongly than any power law on the noise strength.
Notes: LIMBURGS UNIV CENTRUM,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3475
DOI: 10.1209/epl/i1996-00406-6
ISI #: A1996UE47200001
ISSN: 0295-5075
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.